Mathematical reviews on optimization techinique for dietplanning problem: case study eczema patient

Low, Zhen Sheng and Sufahani, Suliadi and Ismail, Zuhaimy (2017) Mathematical reviews on optimization techinique for dietplanning problem: case study eczema patient. International Journal of Information Research and Review, 4 (4). pp. 4027-4030. ISSN 23499141

Full text not available from this repository.

Official URL: http://www.ijirr.com/mathematical-reviews-optimiza...

Abstract

This paper shows different techniques use in operation research to encounter with various diet problems. Each diet problem has its respective cost restriction and objective functions. The planning adequate menus involves consideration of several types of constraints such as the desired nutritional content, the amount of food to be consumed and others. The mathematical models were built to decide a diet plan as optimal solution which satisfy all the requirements and restrictions. The application of different optimization approaches and drawback in each technique has been discussed. The paper also illustrates the use of integer programming and improvement that can be done. An optimal and practical solution is obtained to solve the diet problem of eczema patients.

Item Type:Article
Uncontrolled Keywords:Operation research; diet problem; integer programming; eczema
Subjects:R Medicine > R Medicine (General)
Divisions:Faculty of Applied Science and Technology > Department of Mathematics and Statistic
ID Code:9536
Deposited By:Mr. Mohammad Shaifulrip Ithnin
Deposited On:13 Aug 2018 11:15
Last Modified:13 Aug 2018 11:15

Repository Staff Only: item control page